# SDR DALA2019050802937

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,984 hours, 21,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6801, L/P 1064092) MAIN CABIN CENTER WING BOX LT STA.980 BELOW SUPPORT BEAM HAS CORROSION. REMOVED CORROSION FROM MAIN CABIN CENTER WING BOX LT STA 980 BELOW SUPPORT BEAM THICKEST READING .180 LOWEST READING .112 AND OUT OF LIMITS REPAIRED AREA STA 980 LT IAW ER/A# 576650-14 REV ORIGINAL.
